MathSciNet Relay Station
MathSciNet bibliographic data
MR2322750 47A57 (47A06 47A55 47B25 47B65)
Hassi, Seppo; Sandovici, Adrian; de Snoo, Henk; Winkler, Henrik Extremal extensions for the sum of nonnegative selfadjoint relations. Proc. Amer. Math. Soc. 135 (2007), no. 10, 3193–3204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement